# SDR UALA2012111206483

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N539113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1410 LBL 20 SUPPORT ANGLE IS CORRODED ON LOWER SIDE.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM.  REPLACED SPLICE ANGLE WITH NEW IAW DWG 146N5390 AND SRM 51-40-02.  MAJOR REPAIR.
